MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEOLARYNG.MAC#4

KARL STORZ SE & CO. KG C-MAC VIDEOLARYNG.MAC#4
Model Number 8401BXC
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the image turned off during the procedure.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
An incorrect address was provided in section g1 in the initial report.This supplemental report is to provide the correct contact information for this section.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: it is not possible to determine which product is responsible for the image failure without returning the products.Only one product can be responsible, but it is also possible that two or all products are responsible.The investigations carried out did not reveal any cause related to the labeling, the device, or its history.All production-related quality checks were passed, and no nonconformities were found in the device's manufacturing records.It was determined that the labeling contains appropriate instructions and warnings the event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC VIDEOLARYNG.MAC#4
Common Device Name
C-MAC VIDEOLARYNG.MAC#4
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21560947
Report Number9610617-2025-00405
Device Sequence Number17236932
Product Code CCW
UDI-Device Identifier04048551002438
UDI-Public04048551002438
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8401BXC
Device Catalogue Number8401BXC
Device Lot Number25387
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by ManufacturerNot provided
08/29/2025
06/02/2026
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/17/2025
09/09/2025
06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8402X,ELECTRONIC MODULELOT: OV6435; 8403ZX,C-MAC MONITOR FOR CMOS ENDOSCOPESLOT: OV12; ARTICLE: 8403ZX.ARTICLE: 8402X.
Patient SexUnknown